# SDR SWAA2021080286491

- Difficulty date: June 21, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 64,912 hours, 38,308 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE NOSE SKIN LOCATED SLAT STATION 451.97 AT RT WING ; 2021-295259 / [01] TOOL USED. THICKNESS GAUGE P/N:2ZVE6 S/N: AE-37273 DUE DATE: 04-OCT-22. CALIPER P/N: 500-672 S/N: 06651853 DUE DATE: 21-JUN-22; [02] TOOL USED: TORQUE P/N:QD2R200 S/N:0117001294 DUE DATE:29-JUN-22.; [03] TOOL USED: TORQUE P/N:QD2R200 S/N:0219122681 DUE DATE: 07-MAY-22.; [04] TOOL USED: THICKNESS GAGE P/N: 2ZVE6 S/N:AE-370815 DUE DATE:26-JUN-22; [05] TOOL USED: TORQUE: P/N: QD2R1000A S/N:0719110366 DUE DATE: 04-JAN-22. CALIPER: P/N:500-197-30. S/N: A18234376. DUE DATE: 30-JUL-21; [06] REPLACED SLAT 8 I.A.W. B737-700 AMM 27-81-21-401-NG; [07] REPLACED SLAT 8 I.A.W. B737-700 AMM 27-81-21-401-NG JOB COMPLETED AS RII.
